MathSciNet Relay Station
MathSciNet bibliographic data
MR2189748 (2006f:46056) 46L10 (46L30)
Tikhonov, O. E. Subadditivity inequalities in von Neumann algebras and characterization of tracial functionals. Positivity 9 (2005), no. 2, 259–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement